Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 18, NWS Austin/San Antonio, TX

September 4, 2018Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 4, 2018, 9:30 AM CDT for Bexar County, Wilson County, Texas. It took effect at Sep 4, 2018, 8:22 PM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Sep 4, 2018, 9:30 AM CDT (14:30 UTC)
In effect from
Sep 4, 2018, 8:22 PM CDT
Expired
Sep 5, 2018, 6:45 PM CDT
In force
22 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 62 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 37.78 ft at Sep 5, 2018, 6:00 AM CDT.

actionminormoderate1020304009/0409/0509/06
Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

509 
WGUS44 KEWX 041430
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
930 AM CDT Tue Sep 4 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Leon Creek...Medina River...San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-050150-
/O.NEW.KEWX.FL.W.0017.180904T1430Z-180905T0150Z/
/LKST2.2.ER.180904T1347Z.180904T1600Z.180904T1950Z.NO/
930 AM CDT Tue Sep 4 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Leon Creek At I-35.
* until this evening...or until the warning is cancelled.
* At  9:15 AM Tuesday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The creek will continue rising to near 16.5 feet by late this 
  morning. The creek will fall below flood stage this afternoon.
* Impact...At 16.0 feet...Mobile homes upstream in Camargo Park near the San 
  Antonio Missions ball park are threatened. Numerous secondary and primary 
  roads and bridges flood above Kelly USA to below I-35. Flow approaches horse 
  barns and homes below Kelly USA..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 I-35               13   15   15.7   Tue  9 AM   6.4   3.2   3.0   2.9   2.8


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864             

$$

TXC029-493-050829-
/O.NEW.KEWX.FL.W.0018.180905T0154Z-180905T2342Z/
/ELMT2.1.ER.180905T0154Z.180905T0600Z.180905T1142Z.NO/
930 AM CDT Tue Sep 4 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the San Antonio River Near Elmendorf.
* from this evening to Wednesday evening...or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 26.6 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  36.9 feet by after midnight tomorrow.The river will fall below flood stage by 
  tomorrow morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Elmendorf          33   35   26.6   Tue  8 AM  34.8  15.4  11.3  10.7  10.5


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC029-050829-
/O.NEW.KEWX.FL.W.0019.180904T2016Z-180905T1517Z/
/SAAT2.1.ER.180904T2016Z.180904T2300Z.180905T0317Z.NO/
930 AM CDT Tue Sep 4 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At Hwy 281.
* from this afternoon to Wednesday morning...or until the warning is cancelled.
* At  9:15 AM Tuesday the stage was 5.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise 
  to near 21.6 feet by this evening.The river will fall below flood stage by 
  tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 281            16   20    5.0   Tue  9 AM   8.4   3.4   3.0   3.0   3.0


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
3 follow-up statements
892 
WGUS84 KEWX 041825
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
125 PM CDT Tue Sep 4 2018

...The flood warning continues for the following rivers in Texas...

  Leon Creek At I-35 Affecting Bexar County
  Salado Creek At at Loop 13 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  Medina River At Hwy 281 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-050215-
/O.EXT.KEWX.FL.W.0017.000000T0000Z-180905T0215Z/
/LKST2.2.ER.180904T1347Z.180904T1545Z.180904T2015Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the Leon Creek At I-35.
* At  1:15 PM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 16.0 feet...Mobile homes upstream in Camargo Park near the San 
  Antonio Missions ball park are threatened. Numerous secondary and primary 
  roads and bridges flood above Kelly USA to below I-35. Flow approaches horse 
  barns and homes below Kelly USA..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 I-35               13   15   15.6   Tue  1 PM   7.0   3.5   3.1   3.0   2.9


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864             

$$

TXC029-051142-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-180905T1142Z/
/SACT2.1.ER.180904T1427Z.180904T1615Z.180904T2342Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the Salado Creek At at Loop 13.
* At  1:15 PM Tuesday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue rising to near 19.6 feet by this afternoon.
  The creek will fall below flood stage this evening.
* Impact...At 18.0 feet...Minor lowland flooding reaches numerous access and 
  secondary roads and low bridges..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 at Loop 13         15   18   19.2   Tue  1 PM  13.8   6.8   6.1   6.0   5.8


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-493-051225-
/O.EXT.KEWX.FL.W.0018.180905T0148Z-180906T0340Z/
/ELMT2.1.ER.180905T0148Z.180905T0700Z.180905T1540Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At 12:30 PM Tuesday the stage was 27.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
  37.6 feet by after midnight tomorrow. The river will fall below flood stage by
  tomorrow late morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Elmendorf          33   35   27.5   Tue 12 PM  36.8  18.7  12.1  11.2  10.8


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC029-051225-
/O.EXT.KEWX.FL.W.0019.180904T2105Z-180905T1551Z/
/SAAT2.1.ER.180904T2105Z.180904T2300Z.180905T0351Z.NO/
125 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the Medina River At Hwy 281.
* At  1:15 PM Tuesday the stage was 13.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise 
  to near 21.6 feet by this evening. The river will fall below flood stage by 
  tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 281            16   20   13.1   Tue  1 PM  10.6   3.7   3.2   3.2   3.1


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
418 
WGUS84 KEWX 050131
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
831 PM CDT Tue Sep 4 2018

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  Medina River At Hwy 281 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-493-051931-
/O.EXT.KEWX.FL.W.0018.180905T0122Z-180906T0630Z/
/ELMT2.1.ER.180904T2350Z.180905T0800Z.180905T1830Z.NO/
831 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  7:30 PM Tuesday the stage was 35.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising before cresting around 
  37.7 feet by around 4 am Wednesday. The river will then begin falling
  and fall below flood stage by around 1 pm Wednesday.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Elmendorf          33   35   35.5   Tue 07 PM  37.4  20.7  12.7  11.3  10.8


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

TXC029-051810-
/O.EXT.KEWX.FL.W.0019.000000T0000Z-180905T1810Z/
/SAAT2.1.ER.180904T2208Z.180905T0200Z.180905T0610Z.NO/
831 PM CDT Tue Sep 4 2018

 The flood warning continues for
  the Medina River At Hwy 281.
* At  7:15 PM Tuesday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has just about reached its crest (expected
  crest of around 21 feet), and is expected to fall below flood 
  stage by 2 am Wednesday.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 281            16   20   20.8   Tue 07 PM  15.5   4.5   3.4   3.2   3.1


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

BMW
930 
WGUS84 KEWX 052345
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
645 PM CDT Wed Sep 5 2018

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC029-493-060015-
/O.CAN.KEWX.FL.W.0018.000000T0000Z-180906T0630Z/
/ELMT2.1.ER.180904T2350Z.180905T1145Z.180905T1935Z.NO/
645 PM CDT Wed Sep 5 2018

The flood warning is cancelled for
  the San Antonio River Near Elmendorf.
* At 6:30 PM Wednesday the stage was 32.7 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will continue to fall to 26.5 feet by tomorrow morning.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Elmendorf          33   35   32.7   Wed 06 PM  26.5  17.9  15.5  13.9  12.7


&&

LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
      2911 9820 2918 9826             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 4, 6:21 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Sep 4, 6:21 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
621 AM CDT Tue Sep 4 2018

.AVIATION...
The bulk of the shower and thunderstorm activity remains between the
DRT and San Antonio terminals. Will continue to include the mention
of precip in those TAFs as activity will continue to skirt the
terminals off and on for several more hours. The probabilities for
precip for Austin are still there as some streamer showers are
developing to the south. Will include the mention of VCSH for now and
will amend if necessary. Think we should see a break in the late
morning hours before some redevelopment is possible in the afternoon
hours. Will handle that threat with VCSH for Austin and VCTS for the
San Antonio sites. Tonight should be much more quieter than last
night for the airports, but can't rule out a passing shower or
thunderstorm. Will keep the mention of precip out of the overnight
period. MVFR/IFR ceilings currently in place should lift to VFR by
the early afternoon hours but another round of MVFR is likely
overnight.

&&

.PREV DISCUSSION... /ISSUED 347 AM CDT Tue Sep 4 2018/

SHORT TERM (Today through Wednesday)...
An MCV is over the Rio Grande Plains with a tropical airmass with
PWs of 2 to 2.4 inches over all of South Central Texas and the Hill
Country. Showers and thunderstorms with pockets of heavy rains have
been redeveloping over the last hour or so as the low level jet has
strengthened. This was well indicated in most models and expect this
trend to continue into this morning. These rains are falling over
areas that have received upwards of 4 to 9 inches of rain since
Sunday evening. Have expanded the Flash Flood Watch into the southern
Hill Country and east to the I-37 corridor, including the San Antonio
Metro area and extended it until 1 PM. Expect an additional 2 to 5
inches of rain with isolated spots up to 7 inches. Renewed or
additional flash flooding is likely along with possibly river and
larger stream flooding. The heavy rain and flood threat will become
more isolated this afternoon. An upper level trough will maintain a
moist airmass with plumes from the Pacific and Gulf of Mexico
continuing the high chances of showers and thunderstorms tonight into
Wednesday. Locally heavy rains are possible and may cause additional
or renewed isolated flooding. Wind gusts to 40 mph are also possible
with the stronger storms. Clouds and rain will keep temperatures
slightly below normal.

LONG TERM (Wednesday Night through Monday)...
Although some models try to rebuild the Subtropical Ridge back over
our area late week, expect a weakness in the height field or a shear
axis will likely occur. This maintains the plumes of moisture and
results in periods of showers and thunderstorms through next Monday.
The main threats are locally heavy rain possibly causing flooding
and gusty winds. Some models bring a surface boundary into our area.
This would enhance the rain and flood threat. Similar to the short
term, slightly below normal temperatures are expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              90  74  92  74  93 /  60  40  50  30  50
Austin Bergstrom Intl Airport  89  73  92  73  93 /  60  40  50  30  40
New Braunfels Muni Airport     88  73  91  73  93 /  80  40  50  30  40
Burnet Muni Airport            87  72  90  72  90 /  60  50  50  40  50
Del Rio Intl Airport           86  74  88  74  89 /  40  50  40  50  50
Georgetown Muni Airport        89  73  92  73  92 /  60  30  40  30  50
Hondo Muni Airport             90  74  91  73  92 /  80  50  50  50  40
San Marcos Muni Airport        89  73  91  72  92 /  70  40  50  30  40
La Grange - Fayette Regional   90  74  92  74  93 /  60  30  50  30  40
San Antonio Intl Airport       89  75  91  75  92 /  80  50  50  40  40
Stinson Muni Airport           90  75  91  75  93 /  80  50  50  40  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon for Atascosa-
Bandera-Bexar-Dimmit-Frio-Kinney-Maverick-Medina-Real-Uvalde-Zavala.

&&

Mesoscale/Aviation...Hampshire
Synoptic/Grids...04
Hazardous weather outlook, Sep 4, 3:35 AM CDT, 5 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
335 AM CDT Tue Sep 4 2018

TXZ171>173-183>194-202>209-217>225-228-050845-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
335 AM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A Flash Flood Watch is in effect for parts of the Edwards Plateau
and Rio Grande Plains as additional rainfall is expected over
areas that saw 4 to 9 inches of rain since Sunday evening.
Scattered showers and thunderstorms are possible across much of
South Central Texas today. Locally heavy rainfall could lead to
flash flooding and river flooding concerns mainly across areas
west of I-10, including the San Antonio metro area. Wind gusts up
to 40 mph are also possible in the stronger storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated to scattered showers and thunderstorms are possible
across much of South Central Texas each day into the weekend.
Isolated pockets of locally heavy rainfall could lead to some
flash flooding and river concerns, especially in areas that have
seen significant rains Sunday evening through Tuesday. Wind gusts
up to 40 mph will also be possible in the stronger storms.

.SPOTTER INFORMATION STATEMENT...

While Spotter activation is not anticipated, any reports of heavy
rainfall or flooding are appreciated.

In the hours before

Local storm report, Sep 4, 8:13 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 N HOLLYWOOD PARK      29.63N 98.48W
09/04/2018  M9.25 INCH       BEXAR              TX   COCORAHS

            24 HOUR RAINFALL THROUGH 7 AM THIS MORNING.

&&

CVP
Local storm report, Sep 4, 8:14 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     HEAVY RAIN       4 SSE TIMBERWOOD PARK   29.65N 98.46W
09/04/2018  M8.92 INCH       BEXAR              TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM THIS
            MORNING.

&&

CVP
Local storm report, Sep 4, 8:26 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HEAVY RAIN       1 W SHAVANO PARK        29.58N 98.57W
09/04/2018  M8.51 INCH       BEXAR              TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM THIS
            MORNING.

&&

CVP
Local storm report, Sep 4, 8:59 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 SE TIMBERWOOD PARK    29.65N 98.43W
09/04/2018  M10.18 INCH      BEXAR              TX   COCORAHS

            24 HOUR RAINFALL TOTAL THROUGH 8 AM.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:30 PM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
Sep 3, 7:57 PM CDTSpecial Weather StatementEWXZavala48 min
Sep 3, 8:43 PM CDTFlash Flood WarningEWXBexar, Comal3 hr
Sep 3, 8:50 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bexar, Dimmit, Frio, Kinney and 5 more16 hr
Sep 3, 9:46 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
Sep 3, 10:04 PM CDTFlash Flood WarningEWXBexar3 hr
Sep 3, 11:23 PM CDTAreal Flood AdvisoryEWXBandera3 hr
Sep 3, 11:25 PM CDTAreal Flood AdvisoryEWXDimmit3 hr
Sep 3, 11:38 PM CDTRiver Flood WarningEWXBexar33 hr
Sep 3, 11:48 PM CDTFlash Flood WarningEWXBexar, Comal3 hr
Sep 4, 12:06 AM CDTRiver Flood WarningEWXBexar3 hr
Sep 4, 12:57 AM CDTFlash Flood WarningEWXUvalde6 hr
Sep 4, 1:08 AM CDTFlash Flood WarningEWXBexar112 min
Sep 4, 2:02 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
Sep 4, 3:07 AM CDTFlash Flood WarningEWXBexar3 hr
Sep 4, 3:30 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Sep 4, 4:14 AM CDTRiver Flood WarningEWXUvalde4 hr
Sep 4, 4:39 AM CDTAreal Flood AdvisoryEWXFrio, Medina3 hr
Sep 4, 5:02 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala3 hr
Sep 4, 5:09 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Medina3 hr
Sep 4, 5:59 AM CDTFlash Flood WarningEWXBexar4 hr
Sep 4, 9:30 AM CDTRiver Flood WarningEWXBexar11 hr
Sep 4, 9:30 AM CDTRiver Flood WarningEWXBexar28 hr
Sep 4, 9:58 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Sep 4, 11:23 AM CDTAreal Flood AdvisoryEWXMedina, Uvalde112 min

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.